# SDR DALA2022040402283

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 BENT CROSS BEAM FLOOR STRUCTURE LOCATED FR 29 AND STR 38L TO STR 39R FWD CARGO COMP. CORRECTIVE ACTION: REPLACED CROSS BEAM PER A320 SRM 51-42-11 AND 51-72-11. (2180379)
